WRIGHTS LANE SYNTHES USA PRODUCTS LLC BME ELITE(TM) IMPLANT KIT 20 X 20 MM, 2 LEGS; STAPLE, FIXATION, BONE
Back to Search Results |
| Model Number |
EL-2020S2 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional patient identifier: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on (b)(6) 2020,during an unknown procedure, a drill bit for biomedical (bme) elite implant drill kit with drill bit was not sharp enough on oscillating drill mode and jumping around into the bone.After that surgeon used the drill bit in a forward drill position and the drill bit drilled the hole to the appropriate depth.After that surgeon attempted to implant a biomedical (bme) elite implant and tried to release the staple or cci from the inserter, but he could not release it from the inserter so another implant was opened and inserted with no issues.The procedure was successfully completed with a twenty to thirty (20-30) seconds of surgical delay.The patient status is unknown.This report is for one (1) bme elite(tm) implant kit 20 x 20 mm, 2 legs.This is report 1 of 2 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: part el-2020s2, lot bel170165: release to warehouse date: april 12, 2017.Supplier: (b)(4).Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.